# SDR DALA2018100505919

- Difficulty date: October 4, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 51,344 hours, 22,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO DOOR LOWER SILL FROM STA BS1380 TO BS1440, AT AFT CARGO COMPARTMENT. DOOR LOWER SILL (FLOOR SUPPORT) WAS FABRICATED AND REPLACED PER DWG 146N5391 REV F AND SRM 51-30-01, 51-40-05, 51-40-08, 51-40-02 PAR 4. (UT) WAS ACCOMPLISHED PER NDT MANUAL PART 4. 51-00-10 THE ORIGINAL THICKNESS ON DOOR LOWER SILL IS .063" REMAINING THICKNESS IS .035" THEREFORE IT’S OUT OF LIMITS PER SRM 53-60-15 AD 2.
